MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 4554
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead had a history of intermittent loss of capture (loc) and elevated threshold measurements.The patient had premature ventricular contractions (pvcs), however normal pacing was observed shortly afterwards.There did not appear to be fusion.There was a slight wider morphology noted with loc.Technical services (ts) discussed troubleshooting options and programming considerations.The lv was currently programmed from lv ring to rv.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead had a history of intermittent loss of capture (loc) and elevated threshold measurements.The patient had premature ventricular contractions (pvcs), however normal pacing was observed shortly afterwards.There did not appear to be fusion.There was a slight wider morphology noted with loc.Technical services (ts) discussed troubleshooting options and programming considerations.The lv was currently programmed from lv ring to rv.No adverse patient effects were reported.Additional information received reported that this lv was surgically abandoned and replaced due to high thresholds.It was noted that the cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced during the same procedure due to normal battery depletion (nbd).No additional adverse patient effects were reported.

Brand Name
ACUITY STEERABLE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21118381
Report Number2124215-2025-00542
Device Sequence Number7679578
Product Code NVY
UDI-Device Identifier00802526419324
UDI-Public00802526419324
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2014
Device Model Number4554
Device Catalogue Number4554
Device Lot Number192409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date06/18/2025
Date Device Manufactured09/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale